Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 4, Issue 1, Pages 21-28
http://dx.doi.org/10.1155/S1026022600000029

Chaotic numerical instabilities arising in the transition from differential to difference nonlinear equations

Centro de Estudios Avanzados en Optica and Centro de Astrofísica Teórica, Fac. de Ciencias, La Hechicera, Universidad de los Andes, AP 26, Mérida 5101, Venezuela

Received 22 October 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alicia Serfaty de Markus, “Chaotic numerical instabilities arising in the transition from differential to difference nonlinear equations,” Discrete Dynamics in Nature and Society, vol. 4, no. 1, pp. 21-28, 2000. https://doi.org/10.1155/S1026022600000029.